時間に依存する係数を持つ波動方程式のエネルギーの漸近挙動について ([日本工業大学]学内特別研究および国外研修に関する特集号) -- (特集 [日本工業大学]学内特別研究)  [in Japanese] On the asymptotic behavior of the energy for the wave equations with time depending coefficients  [in Japanese]

Search this Article

Author(s)

Journal

  • Report of researches

    Report of researches 37(2), 535-538, 2007-09

    日本工業大学

Codes

  • NII Article ID (NAID)
    40015709707
  • NII NACSIS-CAT ID (NCID)
    AN00188987
  • Text Lang
    JPN
  • Article Type
    特集
  • Journal Type
    大学紀要
  • ISSN
    03892514
  • NDL Article ID
    9271637
  • NDL Source Classification
    ZM2(科学技術--科学技術一般--大学・研究所・学会紀要)
  • NDL Call No.
    Z14-803
  • Data Source
    NDL 
Page Top